# SDR SIMA20180115003

- Difficulty date: January 15, 2018
- Submitted: January 16, 2018
- Operation: Air carrier
- Aircraft: N827AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145602
- Aircraft time: 33,912 hours, 29,333 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Part number: 2LA00626500
- Part serial: 3005
- Condition: Overheated
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL BURNING ODOR IN THE COCKPIT. FOUND THE CAPTAIN`S READING LIGHT WITH SIGNS OF OVERHEATING.   REMOVED AND REPLACED THE READING LIGHT IAW AMM 33-11-04.
